Couldn't find what you looking for?

TRY OUR SEARCH!

My daughter lost her daughter a year ago, It was her only child.
She died three days before her 14th birthday. My daughter is more
depressed now than before. She is on prescription drugs but also
SO CALLED FRIENDS are giving her more pills. I am so worried about my daughter. I hope some one will respond to this email because I have asked questions on other subjects and never hear from anyone.
These are the drugs my daughter is taking. I am so afraid she is mixing a lethal cocktail.

Cymbalta 120 MG Daily
Lamotrigine 4x25 MG A DAY
Suboxone 8 MG/2 MG 3X A DAY
Diazepam 15 MG 4XA DAY
Clonazepam 0.5MG 3X A DAY

Does anyone have any help for me and my daughter????

Loading...

i am so sorry for both you and your daughters loss. IMHO she needs to stop taking drugs for her feelings and just grieve. it is a very difficult time and it will take a long time to get over but time is the only healer - alongside a good cry, shake, talk, show of anger and any way she needs to express her grief. if her 'friends' are giving her more drugs rather than supporting her in this time of need thent they are not real friends, or are just not acting like them very much right now. maybe some counceling would help. try andget her to open up to you and rant and rave if she needs to. dont ry and stop any flow of emotion, just be there as a shoulder to cry on with a good hug or a punchbag if she needs that (but have some pillows about to protect yourself!) i hope that you can pursuade he that drugs are not going to help her grieve, only delay the feelings that she needs to experience to get over this terrible experience. it might help her to know how you are feeling too, sharing grief with someone who feels the same way can really help and after all, you have lost a grandaughter and cannot do anything about it now, what has passed has passed, but you don't want to loose your daughter too. i hope you can help her to express her grief, i cannot imagine what you both must be going through.
Reply

Loading...